# SDR R61A2022052100356

- Difficulty date: May 22, 2022
- Submitted: May 22, 2022
- Operation: Air carrier
- Aircraft: N403YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000365
- Aircraft time: 22,103 hours, 14,912 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shear Tie
- Part number: 17066674001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRODED SHEAR CLIP FOUND AT FR 82 STRG 27R-28R. REMOVED AND REPLACED SHEAR CLIP SUPPORT AT FRAMES 82 BETWEEN STGR 27R-28R AND RESTORED
SURFACE PROTECTION TO FASTENERS REFER SRM 51-40-08, 51-23-06 AND CPM 51-25-00.
